zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Chaos synchronization for a class of nonlinear oscillators with fractional order. (English) Zbl 1187.34066
Summary: The chaos synchronization problem of the fractional-order Qi oscillators coupled in a master-slave pattern is examined by applying three different kinds of methods: the nonlinear feedback method, the one-way coupling method and the method based on the state observer. Suitable synchronization conditions are derived by using the Lyapunov stability theory, and most importantly, a sufficient and necessary synchronization condition is presented. Results of numerical simulations validate the effectiveness and applicability of the proposed schemes.

34A08Fractional differential equations
34H10Chaos control (ODE)
Full Text: DOI
[1] Butzer, P. L.; Westphal, U.: An introduction to fractional calculus, (2000) · Zbl 0987.26005
[2] Kenneth, S. M.; Bertram, R.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[3] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[4] Pldlubny, I.: Fractional differential equations, (1999)
[5] Hartley, T. T.; Lorenzo, C. F.; Qammer, H. K.: Chaos in a fractional order Chua’s system, IEEE trans. Circuits syst. I 42, 485-490 (1995)
[6] Song, L.; Xu, S. Y.; Yang, J. Y.: Dynamical models of happiness with fractional order, Commun. nonlinear sci. Numer. simul. 15, 616-628 (2010) · Zbl 1221.93234 · doi:10.1016/j.cnsns.2009.04.029
[7] Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators, Mech. syst. Signal process. 5, 81-88 (1991)
[8] Torvik, P. J.; Bagley, R. L.: On the appearance of the fractional derivative in the behavior of real materials, Trans. ASME 51, 294-298 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[9] Hartley, T. T.; Lorenzo, C. F.; Qammer, H. K.: Chaos in a fractional order Chua’s system, IEEE trans. Circuits syst. I 43, 485-490 (1995)
[10] Grigorenko, I.; Grigorenko, E.: Chaotic dynamics of the fractional Lorenz system, Phys. rev. Lett. 91, 034101 (2003) · Zbl 1234.49040
[11] Li, C.; Chen, G.: Chaos in the fractional order Chen system and its control, Chaos solitons fractals 22, No. 3, 549-554 (2004) · Zbl 1069.37025 · doi:10.1016/j.chaos.2004.02.035
[12] Lu, J. G.: Chaotic dynamics of the fractional order Lü system and its synchronization, Phys. lett. A 354, No. 4, 305-311 (2006)
[13] Li, C.; Chen, G.: Chaos and hyperchaos in the fractional order Rössler equations, Physica A 341, 55-61 (2004)
[14] Chua, L. O.; Itah, M.: Chaos synchronization in Chua’s circuits, J. circuits syst. Comput. 3, 93-108 (1993)
[15] Chua, L. O.; Yang, T.; Zhong, G. Q.: Adaptive synchronization of Chua’s oscillators, Int. J. Bifur. chaos 6, 189-201 (1996)
[16] Chen, G. R.; Dong, X.: From chaos to order, (1998) · Zbl 0908.93005
[17] Pecora, L. M.; Carroll, T. L.: Synchronization in chaotic systems, Phys. rev. Lett. 64, 821-824 (1990) · Zbl 0938.37019
[18] Wu, X. J.; Li, J.; Chen, G. R.: Chaos in the fractional order unified system and its synchronization, J. franklin inst. 345, 392-401 (2008) · Zbl 1166.34030 · doi:10.1016/j.jfranklin.2007.11.003
[19] Peng, G. J.: Synchronization of the fractional order chaotic systems, Phys. lett. A 363, 426-432 (2007) · Zbl 1197.37040 · doi:10.1016/j.physleta.2006.11.053
[20] Qi, G. Y.; Chen, G. R.; Du, S. Z.; Chen, Z. Q.: Analysis of a new chaotic system, Physica A 352, 295-308 (2005)
[21] Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor--corrector approach for the numerical solution of fractional differential equations, Nonlinear dyn. 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[22] Diethelm, K.; Ford, N. J.; Freed, A. D.: Detailed error analysis for a fractional Adams method, Numer. algorithms 36, 31-52 (2004) · Zbl 1055.65098 · doi:10.1023/B:NUMA.0000027736.85078.be
[23] Li, C.; Peng, G.: Chaos in Chen’s system with a fractional order, Chaos solitons fractals 22, 443-450 (2004) · Zbl 1060.37026 · doi:10.1016/j.chaos.2004.02.013
[24] Chen, J. H.; Chen, W. C.: Chaotic dynamics of the fractionally damped van der Pol equation, Chaos solitons fractals 35, 188-198 (2008)
[25] Sheu, L. J.; Chen, H. K.; Chen, J. H.; Tam, L. M.: Chaos in a new system with fractional order, Chaos solitons fractals 31, 1203-1212 (2007)
[26] Matignon, D.: Stability results for fractional differential equations with applications to control processing, Imacs 2, 963-968 (1996)
[27] Anderson, B. D. O.; Bose, N. K.; Jury, E. I.: A simple test for zeros of a complex polynomial in a sector, IEEE trans. Automat. control 19, 437-438 (A1974) · Zbl 0282.30003 · doi:10.1109/TAC.1974.1100588
[28] Davison, E. J.; Ramesh, N.: A note on the eigenvalues of a real matrix, IEEE trans. Automat. control 15, No. April, 252-253 (1970)
[29] Friedland, B.: Advanced control system design, (1995) · Zbl 0925.93006
[30] Isidori, A.: Nonlinear control systems, (1995) · Zbl 0878.93001
[31] Ahmed, E.; El-Sayed, A. M. A.; El-Saka, H. A. A.: Equilibrium points, stability and numerical solutions of fractional order predator-prey and rabies models, J. math. Anal. appl. 325, No. 1, 542-553 (2007) · Zbl 1105.65122 · doi:10.1016/j.jmaa.2006.01.087
[32] Duan, Z. S.; Chen, G. R.: Global robust stability and synchronization of networks with Lorenz-type nodes, IEEE trans. Circuits syst. II 56, 679-683 (2009)